# SDR CALA0400095

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 21,331 hours, 7,177 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MULTIPLE CRACKS IN LT WING L/E SKIN AT O/B END OF NR 4 SLAT, OSS 430.  THE LONGEST CRACK WAS SIX INCHES.  THE SKIN WAS REPAIRED IAW EA 5731-01010, REV D, SEQ 399.
